Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Second order almost linear functional differential equations--oscillation


Author: Hugo Teufel
Journal: Proc. Amer. Math. Soc. 35 (1972), 117-119
MSC: Primary 34K15
DOI: https://doi.org/10.1090/S0002-9939-1972-0303050-1
MathSciNet review: 0303050
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that all solutions of certain second order nonlinear functional differential equations are oscillatory if all solutions of an associated minorizing linear equation are oscillatory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0303050-1
Keywords: Comparison, deviating arguments, differential inequality, functional differential equations, oscillation
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society